Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Top of foot feels like somebody pulling, had put ice on it. What to do?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
the top of my right foot feels like somebody pulling a rubber band. all I did So far was icing it. what should Ido?
Posted Fri, 2 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later

Thanks for posting your query.

Did you sustain an injury to the foot/toe?

From description it seems that the toe area is inflamed or perhaps may be muscle pull.
Beside icing , you can take anti-inflammatory drug like ibuprofen (Motrin) one tablet as and when required to reduce the pain and inflammation.

You can apply muscle relaxant gel (if it is available over the counter in your locality) to the area affected to relieve the spasm. Use soft footwear and rest well.

Hope this will helps you. I will be glad to assist you further if you have any issues during recovery.

Wish you good health. Take care.

Dr Saurabh Gupta
Orthopaedic Surgeon
Above answer was peer-reviewed by
Follow-up: Top of foot feels like somebody pulling, had put ice on it. What to do? 58 minutes later
I do remember dropping something on it thanks for the help
Answered by Dr. Saurabh Gupta 2 hours later
Thanks for writing back.

As you had history of something dropped on your foot, it seems to be soft tissue injury.
Do rest to the part and avoid putting weight.

Hope this discussion was helpful. Please close the discussion if you have no further query. I will appreciate your reviews about this service.

Warm Regards.
Dr Saurabh Gupta
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor